# SDR EISA96285

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 2590281905
- Condition: Inop
- Location: Right
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

F/O'S ADI GYRO FLAG IN VIEW IN BOTH NORMAL AND ALTERNATE.  REMOVED AND REPLACED F/O'S ADI.  OPS CHECK GOOD IAW MM 34-23-11.  (M)
